# SDR UIEA2019120635987

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,508 hours, 44,024 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 89081846
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAVING FL410 FOR FL390, CAUTION MSG IAS DISAGREE WAS DISPLAYED ALONG WITH L & R ENG EEC, AILERON LOCKOUT APPEARED, & RUDDER RATIO. F/O A/S INDICATION DECREASED AS WE DESCENDED, AND PASSING FL250, THE F/O A/S INDICATION RETURNED TO NORMAL.( PERFORMED PITOT HEAT TEST IAW AMM 30-31-00, NO DEFECTS NOTED. PERFORMED F/O'S PITOT SYSTEM LEAK TEST IAW AMM 34-11-00, NO DEFECTS NOTED. REMOVED AND REPLACED RIGHT ADC IAW AMM 34-12-01, OPS CHECK GOOD.  )
